Purchase this Product and Earn 0.27 Reward Points ($0.27)

Maxigesic Pain Relief 20 Tablets

Earn 0.27 Reward Points
$13.50

Double action relief from pain and fever

You will earn up to 0.3 Larson's Points which are redeemable on your next purchase.

Details

Codeine free pain relief. Gives you 32% more pain relief than Paracetamol alone. Gives you the double action pain relief and anti-inflammatory action of Paracetamol and Ibuprofen together. UPC_9421903542328

Directions

Adults and children over 12 years: Take 1 or 2 tablets with a large glass of water. Repeat dose every four to six hours as required, up to a maximum of 8 tablets in 24 hours. Maxigesic is not recommended for children under 12. Keep to the recommended dose. Do not use for more than 72 hours except on the advice of your doctor. ⁞

Ingredients

Ibuprofen 150mg, Paracetamol 500mg ⁞

Warnings

Do not take Maxigesic if: •You have a stomach ulcer •You are allergic to ibuprofen, aspirin, paracetamol, ot anti-inflammatory medicines •If you are in the last 3 months of pregnancy •The presence of a stomach ulcer or other stomach disorders, impaired kidney function or heart failure. CAUTION Unless a doctor has told you to, do not take Maxigesic: •With other medicines you are taking regularly •With other medicines containing ibuprofen, aspirin, paracetamol or other anti-inflammatory medicines •If you have asthma •If you are pregnant •If you are taking anticoagulant medication, medication for high blood pressure, diuretics, lithium, methotrexate or other medicines for pain relief •If you are aged 65 years or over Do not give to children under 2 years. ⁞

Reviews

There are no reviews yet.

Add a review

Maxigesic Pain Relief 20 Tablets

Earn 0.27 Reward Points
$13.50